MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24704
Medical Device Problem Codes Material Rupture (1546); Failure to Advance (2524); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The patient presented with chronic critical limb ischemia and underwent vascular intervention.The 100% stenosed target lesion was located in the severely calcified and severely tortuous distal tibial vessel.A 2.0mm x 80mm x 150cm coyote balloon catheter and a 1.5mm x 20mm x 142cm coyote es balloon catheter were each advanced for dilatation but had difficulty crossing the lesion and both balloons ruptured during the initial inflation.No device fragments were left inside the patient and the procedure was completed with another coyote balloon catheter.No patient complications were reported.
 
Event or Problem Description
It was reported that balloon rupture occurred.The patient presented with chronic critical limb ischemia and underwent vascular intervention.The 100% stenosed target lesion was located in the severely calcified and severely tortuous distal tibial vessel.A 2.0mm x 80mm x 150cm coyote balloon catheter and a 1.5mm x 20mm x 142cm coyote es balloon catheter were advanced for dilatation but had difficulty crossing the lesion and both balloons ruptured during the initial inflation.No device fragments were left inside the patient and the procedure was completed with another coyote balloon catheter.No patient complications were reported.It was further reported that the 1.5mm x 20mm x 142cm coyote es balloon catheter crossed the lesion; however, it burst as it was being inflated at about 8 atmospheres.The 2.0mm x 80mm x 150cm coyote balloon catheter did not cross the lesion and was not inflated.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15869264
Report Number2124215-2022-49009
Device Sequence Number14754848
Product Code DQY
UDI-Device Identifier08714729796428
UDI-Public08714729796428
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2025
Device Model Number24704
Device Catalogue Number24704
Device Lot Number0030073913
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/21/2022
Supplement Date Received by Manufacturer12/20/2022
Initial Report FDA Received Date11/28/2022
Supplement Report FDA Received Date12/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown